Please use this identifier to cite or link to this item:
Title: Elementary problems and solutions: Nesbitt type inequality with Fibonacci numbers
Authors: Plaza, Ángel 
Bruckman, Paul S.
Fleischman, Dmitry
Batinetu-Giurgiu, D. M.
Stanciu, Neculai
UNESCO Clasification: 120504 Teoría elemental de los números
Issue Date: 2013
Journal: The Fibonacci quarterly 
ISSN: 0015-0517
Source: Fibonacci Quarterly [ISSN 0015-0517],v. 51 (3), p. 278-279, (Agosto 2013)
Appears in Collections:Comentario
Show full item record

Page view(s)

checked on Nov 4, 2023

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.